You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1974-1975/82/3
On expansions of β-models
Download
PDF
- On expansions of β-models
Article
Original scientific text
Title
On expansions of β-models
Authors
J. Bilý
1
,
L. Bukovský
1
Affiliations
Košice, Czechoslovakia
Fundamenta Mathematicae
1974-1975/82/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
239-244
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics